# SDR QXEA200301485

- Difficulty date: December 1, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 4,169 hours, 3,064 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Chimney
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FORWARD CARGO CHIMNEY HAS BROKEN MESH.  REPAIRED FORWARD CARGO SMOKE DETECTOR PROTECTIVE COVER IAW CRJ AMM 26-17-03-340-801-A01.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
